Pennsylvania, 2020Damaging Winds in Pennsylvania, April 13, 2020
April 13, 2020 · NWS CTP · 23 events in 11 counties and zones
A strong cold front crossed central Pennsylvania during the late morning and afternoon of April 13, 2020, generating two distinct lines of convection, along with a handful of cells ahead of these lines. These storms tapped into a strong low-level jet to produce scattered wind damage across the southern two-thirds of central Pennsylvania.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $70,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front crossed central Pennsylvania during the late morning and afternoon of April 13, 2020, generating two distinct lines of convection, along with a handful of cells ahead of these lines. These storms tapped into a strong low-level jet to produce scattered wind damage across the southern two-thirds of central Pennsylvania.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Apr 13, 10:12 AM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 13, 10:12 AM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service State College PA
1112 AM EDT Mon Apr 13 2020
.SYNOPSIS...
Strong winds will whip across the area today. Severe storms are
possible during the mid to late morning and early afternoon
hours. Locally heavy rainfall may result in isolated minor
flooding across parts of southeast PA. Today will be the warmest
day of the week with temperatures trending below average
Tuesday through Friday.
&&
.NEAR TERM /UNTIL 4 PM THIS AFTERNOON/...
Vigorous mid level vort max with a quasi-eye seen in vis
satellite just SE of KPIT at 1430Z will sweep NE across Central
PA through mid afternoon and help to rapidly increase Meso-B
uvvel within a developing narrow wedge of partial clearing and
modest MU capes of 800-1200 J/KG.
Developing TSRA associate with this mid-level feature will
follow closely on the heels of the 70+ KT LLVL jet across the
eastern half of PA ATTM. These storms will coincide with an
environment of 0-1km SR Helicity of 200-250 m2/s2 across Scent
PA over the next few hours, and the Lower and Mid Susq
Valley centered in the 18-19Z period.
SPC MCD recently issued for the likelihood of a Tornado Watch to
be issued within the next hour over a large portion of Central
and Eastern PA.
That will be the main show for our CWA today and we'll be
focused on the structure of the anticipated mini bows and
scattered, fast moving low-topped supercells in this highly
sheared llvl environment.
Previous...
Multi-faceted storm system to impact the area early today.
Initial slug of WAA precip has cleared the area with max
rainfall amounts in the 0.50 to 0.75 inch range in the past 6
hours ending 06-08Z. Second round of moderate to locally heavy
rain is surging into south central/southeastern PA driven by
very strong and highly anomalous SSW LLJ. This area will need
to be monitored for water issues through 12Z.
No changes to NPW headlines wind advisory/high wind warning.
Several gusts over 35 mph so far with a couple 40+ mph at
KJST/K2G9 in the last hour. Higher terrain more susceptible to
strong gusts early this morning but strong gap winds are also
possible. As a strong cold front crosses the region later
this morning through mid afternoon, wind gust direction will
turn more to the west-southwest. 3hr sfc pressure rises of
nearly 10mb and strong CAA across western PA will help to
mix down wind gusts as high as 60 mph.
A very strong shear/modest CAPE environment remains forecast
ahead of the aforementioned cold front. Hires guidance shows
cloud breaks/dry slot reaching south central PA between ~15-20Z
which should be sufficient to realize 500-1000+ J/kg of MUcape
shown on the HREF mean. This would result in a significant risk
of organized severe weather with fast-moving cells and bowing
line segments capable of damaging winds (primary tstm hazard)
but also pose a tornado threat with any sfc based storms. SPC
has maintained its categorical SLGT risk SWO including tornado
probs of 5% over the eastern 2/3 of the CWA.
Max temps will likely reach the L70s across the Lower
Susquehanna Valley during the early afternoon and will peak in
the 60s elsewhere. Temps will fall sharply across the NW half
of the CWA and into the 40s-L50s by late afternoon in the wake
of the cold front.
&&
.SHORT TERM /4 PM THIS AFTERNOON THROUGH 6 PM TUESDAY/...
Severe threat will clear the area by late afternoon as cold
front sweeps east of the area. Strong winds will continue to
impact the area through the evening before subsiding tonight.
Expect at least partial clearing over the southeast early
tonight before mid clouds increase into Tuesday ahead of mid
level shortwave over the Ohio Valley. This wave along with
confluent 700mb flow should produce an area of light QPF in far
south central PA to the north of the WV/MD panhandles. Highs
Tuesday will be 20 degrees colder than Monday and 10-15 degrees
below average.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Below normal temperatures will persist through the remainder of
the week. A weak disturbance is expected to brush southern PA
with a period of light rain or wet snow Tuesday evening into
early Wednesday. Another weak disturbance could bring some light
rain or snow showers across primarily northern and western PA
late Wed into early Thurs.
Medium range guidance projects a more substantial area of low
pressure impacting the region Friday or Saturday, although
there are some timing differences between models.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A several hour period of widespread +SHRA with scattered TSRA
G45KT will occur between 15Z-16Z at the SW PA airfields to 16Z-
17Z Central PA TAF sites, and 17-19Z near and to the east of a
KIPT-KSEG-KMDT line.
Will maintain a strong weighting twd MVFR CIGS this afternoon
with brief IFR Cigs and Vsbys in the heavier Showers and TSRA.
Previous...
For the 12Z TAFS, been watching for more hints of high winds,
such as pressure falls and gravity waves. Other than AOO
earlier, have not seen anything the last few hours, but
covering back side of heavier showers near the MD border with
special weather statements. The main thing will be LLWS until we
get a wind shift.
More info below.
Minor adjustments to the TAF package as of 520 AM.
Strongest winds to the west and southwest so far. LWX radar
would make one think the southeast area would be more an
issue, but so far, not seeing much. Perhaps some weak gravity
waves on the back side of the showers at times.
Main thing early on will be LLWS.
More information below.
Not a lot of change for the 06Z TAF package.
Main thing was to limit the mention of thunder to a shorter
time frame. Timing looked to be good. Also added some more
detail later on in time.
Sunday evening discussion below.
Rain showers will overspread from southwest to northeast
overnight. Prevailing MVFR conditions are expected with the
best possibility of IFR at AOO, UNV, and the southeastern
airfields before daybreak.
Gusty winds out of the south and an approaching cold front will
keep LLWS a threat through the morning on Monday. Potential for
a line of severe thunderstorms accompanying the cold front
between 10A and 2P on Monday. Have attempted to time out cold
front and passage of storms in TAfs.
Strong southerly gradient winds gusting up to 40 kts at times
across the higher terrain and downwind (north) of the ridges
will transition into strong WSW post cold frontal winds Monday
(late morning west and early afternoon east)
Tue-Wed...Increasing chance for rain/snow Tue night-Wed.
Thu...Still a chance of rain and snow showers across
the north and west.
Fri...Rain possible with reduced cigs areawide.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for PAZ006-011-012-
018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066.
High Wind Warning until 8 PM EDT this evening for PAZ004-005-
010-017-024-033.
&&
SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Evanego
AVIATION...Lambert/Martin
Hazardous weather outlook, Apr 13, 10:40 AM EST, 37 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1140 AM EDT Mon Apr 13 2020
PAZ004-005-010-141545-
Warren-McKean-Elk-
1140 AM EDT Mon Apr 13 2020
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059-
063>066-141545-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
1140 AM EDT Mon Apr 13 2020
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Tornado Watch.
Wind Advisory.
Locally heavy rain is also possible and could result in isolated
minor flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ006-011-037-141545-
Potter-Cameron-Tioga-
1140 AM EDT Mon Apr 13 2020
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Wind Advisory.
Locally heavy rain is also possible and could result in isolated
minor flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ024-033-141545-
Cambria-Somerset-
1140 AM EDT Mon Apr 13 2020
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
High Wind Warning.
Tornado Watch.
Locally heavy rain is also possible and could result in isolated
minor flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ017-141545-
Clearfield-
1140 AM EDT Mon Apr 13 2020
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
High Wind Warning.
Locally heavy rain is also possible and could result in isolated
minor flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Apr 13, 5:37 AM EST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
637 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM NON-TSTM WND DMG 3 E STOYSTOWN 40.10N 78.90W
04/13/2020 SOMERSET PA 911 CALL CENTER
TREE AND WIRES DOWN, CAUSING A BRUSH FIRE.
&&
MRCLocal storm report, Apr 13, 5:38 AM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM NON-TSTM WND DMG 1 NNE ROCKWOOD 39.93N 79.15W
04/13/2020 SOMERSET PA 911 CALL CENTER
TREE DOWN ON HOUSE.
&&
MRCLocal storm report, Apr 13, 5:39 AM EST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM NON-TSTM WND DMG CENTRAL CITY 40.11N 78.80W
04/13/2020 SOMERSET PA 911 CALL CENTER
CAR PORT FLIPPED.
&&
MRCSpecial weather statement, Apr 13, 5:45 AM EST, 5 hours 32 minutes before
Special Weather Statement
National Weather Service State College PA
645 AM EDT Mon Apr 13 2020
PAZ036-064-065-131130-
York PA-Adams PA-Franklin PA-
645 AM EDT Mon Apr 13 2020
...SPECIAL WEATHER STATEMENT FOR PARTS OF ADAMS...YORK...AND FRANKLIN
COUNTIES UNTIL 730 AM EDT...
At 644 AM EDT, Doppler radar indicated a shower 7 miles northwest of
Martinsburg, moving northeast at 50 mph.
Wind gusts of up to 55 mph are possible.
Locations impacted include...
Chambersburg, Hanover, Weigelstown, Waynesboro, Gettysburg,
Parkville, Greencastle, Hampton, Guilford, Shiloh, Littlestown,
Carroll Valley, Shrewsbury, Codorus, Fayetteville, McSherrystown,
Lake Meade, Wayne Heights, Spring Grove and Glen Rock.
This includes the following COVID-19 Test Sites...
WellSpan Health...
and WellSpan Health .
LAT...LON 3973 7796 3988 7790 3998 7746 3995 7746
3999 7741 4003 7719 4011 7688 3972 7666
TIME...MOT...LOC 1044Z 239DEG 82KT 3955 7805
MartinLocal storm report, Apr 13, 5:49 AM EST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM NON-TSTM WND GST 1 SSE MARTINSBURG 40.30N 78.32W
04/13/2020 M62 MPH BLAIR PA ASOS
ASOS STATION KAOO ALTOONA AIRPORT.
&&
MRCSpecial weather statement, Apr 13, 6:32 AM EST, 4 hours 45 minutes before
Special Weather Statement
National Weather Service State College PA
732 AM EDT Mon Apr 13 2020
PAZ057-059-063>066-131215-
York PA-Lancaster PA-Adams PA-Cumberland PA-Lebanon PA-Dauphin PA-
732 AM EDT Mon Apr 13 2020
...SPECIAL WEATHER STATEMENT FOR PARTS OF LANCASTER...ADAMS...YORK...
DAUPHIN...CUMBERLAND...AND LEBANON COUNTIES UNTIL 815 AM EDT...
At 731 AM EDT, Doppler radar indicated a shower over Hanover, moving
northeast at 50 mph.
Wind gusts 40 to 50 mph are possible.
Locations impacted include...
Lancaster, York, Hanover, Ephrata, Weigelstown, Elizabethtown,
Columbia, Lititz, Middletown, Millersville, Willow Street, Mount Joy,
Parkville, Red Lion, Steelton, New Holland, Spry, Manheim, East
Petersburg and Cornwall.
This includes the following COVID-19 Test Sites...
Pennsylvania College of Health Sciences...
UPMC...
WellSpan Health...
Wellspan Family Medicine...
and York Expo Center.
LAT...LON 4016 7715 4031 7614 4016 7591 4012 7591
4010 7594 4004 7594 3996 7599 3987 7599
3985 7602 3981 7603 3973 7610 3974 7611
3972 7614 3972 7718
TIME...MOT...LOC 1131Z 256DEG 63KT 3982 7697
MartinThunderstorm Wind, Somerset
- When
- April 13, 11:17 AM EST
- Where
- Somerset County, 0.53 mi W of Husband
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.050, -79.110
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires near Zimmerman.
Thunderstorm Wind, Somerset
- When
- April 13, 11:17 AM EST
- Where
- Somerset County, 0.52 mi W of Stoystown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Utility Company
- Coordinates
- 40.100, -78.960
A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees and wires around Stoystown.
Thunderstorm Wind, Somerset
- When
- April 13, 11:20 AM EST
- Where
- Somerset County, 0.84 mi SW of Friedens
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.043, -79.013
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires near Friedens.
Thunderstorm Wind, Cambria
- When
- April 13, 11:23 AM EST
- Where
- Cambria County, 0.42 mi W of Conemaugh
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.351, -78.888
A severe thunderstorm producing winds estimated near 60 mph knocked down trees in East Conemaugh and Franklin Borough.
Thunderstorm Wind, Cambria
- When
- April 13, 11:38 AM EST
- Where
- Cambria County, Beaverdale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.320, -78.700
A severe thunderstorm producing winds estimated near 60 mph knocked down trees on wires in Beaverdale.
Thunderstorm Wind, Clearfield
- When
- April 13, 11:49 AM EST
- Where
- Clearfield County, 0.69 mi S of Almaden
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.760, -78.400
A severe thunderstorm producing winds estimated near 60 mph knocked down trees on wires near Almaden.
Thunderstorm Wind, Franklin
- When
- April 13, 12:02 PM EST
- Where
- Franklin County, Waynesboro
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 39.750, -77.580
A severe thunderstorm producing winds estimated near 60 mph knocked down trees in Waynesboro.
Thunderstorm Wind, Blair
- When
- April 13, 12:04 PM EST
- Where
- Blair County, 0.73 mi WNW of Canoe Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.483, -78.293
A severe thunderstorm producing winds estimated near 60 mph knocked down trees on Mattern Road in Frankstown Township.
Thunderstorm Wind, Franklin
- When
- April 13, 12:04 PM EST
- Where
- Franklin County, 0.67 mi SE of Roadside
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.763, -77.522
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires on Mentzer Gap Road east of Waynesboro.
Thunderstorm Wind, Blair
- When
- April 13, 12:06 PM EST
- Where
- Blair County, 1.98 mi N of Sickles Corner
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.578, -78.273
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires near the Fort Roberdeau Historical Site.
Thunderstorm Wind, Franklin
- When
- April 13, 12:06 PM EST
- Where
- Franklin County, 0.64 mi W of Cress
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 39.730, -77.582
A severe thunderstorm producing winds estimated near 60 mph knocked down trees along Lyons Road south of Waynesboro.
Thunderstorm Wind, Lancaster
- When
- April 13, 12:10 PM EST
- Where
- Lancaster County, 1.51 mi ENE of Quarryville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 39.908, -76.143
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires east of Quarryville.
Thunderstorm Wind, Centre
- When
- April 13, 12:16 PM EST
- Where
- Centre County, 0.11 mi SW of Port Matilda
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.799, -78.052
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires in Port Matilda.
Thunderstorm Wind, Adams
- When
- April 13, 12:21 PM EST
- Where
- Adams County, 1.41 mi NNE of Greenmount
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.789, -77.272
A severe thunderstorm produced a 61 mph wind gust measured by a personal weather station west of Gettysburg. A large solid wooden picnic table was blown across the property.
Thunderstorm Wind, Centre
- When
- April 13, 12:27 PM EST
- Where
- Centre County, 0.81 mi NNE of Unionville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.931, -77.846
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto Egypt Hollow Road west of Wingate.
Thunderstorm Wind, Centre
- When
- April 13, 12:35 PM EST
- Where
- Centre County, 0.3 mi WSW of Pleasant Gap
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.869, -77.736
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires across South Harrison Road in Pleasant Gap.
Thunderstorm Wind, Adams
- When
- April 13, 12:41 PM EST
- Where
- Adams County, 1.77 mi NNW of Kingsdale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 39.744, -77.132
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree across Fish and Game Road near Quail Court in Germany Township.
Thunderstorm Wind, York
- When
- April 13, 12:56 PM EST
- Where
- York County, 0.99 mi ESE of Lightner
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 39.975, -76.702
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires at Wallace Street and North East Street in York.
Thunderstorm Wind, York
- When
- April 13, 1:00 PM EST
- Where
- York County, 1.38 mi NNE of Yorkshire
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.000, -76.665
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires on Williams Road near Ridgewood Road north of Yorklyn.
Thunderstorm Wind, Snyder
- When
- April 13, 1:30 PM EST
- Where
- Snyder County, 1.07 mi N of Middleburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 40.795, -77.047
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires in Middleburg.
Thunderstorm Wind, Snyder
- When
- April 13, 1:33 PM EST
- Where
- Snyder County, 2.59 mi WNW of Kreamer
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 40.820, -76.992
A severe thunderstorm producing winds estimated near 60 mph knocked down a couple of trees along Globe Mills Road in Middlecreek Township.
Thunderstorm Wind, Lycoming
- When
- April 13, 1:34 PM EST
- Where
- Lycoming County, 1.66 mi SSE of Farragut
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 41.279, -76.905
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires north of Montoursville.
Thunderstorm Wind, Lancaster
- When
- April 13, 1:44 PM EST
- Where
- Lancaster County, 0.39 mi N of New Providence
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 39.926, -76.199
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires in New Providence.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in South Carolina, April 13, 20206 deaths · 67 injured · $9,000 · EF4 · 70 events
- Tornadoes and Damaging Winds in South Carolina, April 13, 20201 death · 13 injured · $100 million · EF3 · 18 events
- Tornadoes and Damaging Winds in South Carolina, April 13, 20202 deaths · 7 injured · $40 · EF3 · 31 events
- Tornadoes and Damaging Winds in North Carolina, April 13, 20201 death · 2 injured · $5.2 million · EF2 · 67 events
- Tornadoes and Damaging Winds in South Carolina, April 13, 2020$536,000 · EF2 · 11 events
- Winter Weather in Texas, April 13 to 14, 20201 death · 2 injured · 1 event
- Frost and Freeze in Colorado, April 13 to 14, 2020$30 million · 2 events
- High Wind in New York, April 13, 2020$3.1 million · 59 kt wind · 17 events
- Tornadoes and Damaging Winds in Georgia, April 13, 2020$290,000 · EF1 · 39 events
- Hail and Damaging Winds in Maryland, April 13, 2020$867,000 · 1 in hail · 30 events
- Tornadoes and Damaging Winds in North Carolina, April 13, 2020$428,000 · EF1 · 13 events
- High Wind in Connecticut, April 13, 2020$910,000 · 53 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 884693, 884694, 884695, 884696, 884697, 884698, 884699, 884700, 884701, 884702, 884703, 884704, 884705, 884715, 884706, 884707, 884708, 884709, 884710, 884711, 884712, 884713, 884714.